# SDR SIMA20140808005

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 26,872 hours, 24,084 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4058
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF IN CLIMB PTRIM MAIN INOPERATIVE, RETURNED TO AIRPORT.  CMC POSTED HORIZONTAL STAB CONTROL UNIT FAILURE.  REPLACED HSCU IAW AMM 27-40-01.  OPERATIONAL TEST CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUED CAT11 OPERATION.
